# SDR QXEA2021092000443

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 7,851 hours, 4,649 cycles
- Engine: Ge CF348E5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE ENCOUNTERED A FLOCK OF BIRD 30 + NOSE AND LEFT SIDE OF AIRCRAFT ENGINE 1 VIB 1.5 - 2.0 LP 1.5 +- .5 HP. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. CLEANED EFFECTED AREA OF BIRD STRIKE. C/W BIRD STRIKE INSPECTION IAW E175 AMM 05-50-02-200-801-A NO DAMAGE TO AIRFRAME. #1 ENG FAN BLADE DAMAGE DUE TO BIRD STRIKE. C/W BORESCOPE INSPECTION OF #1 ENG, REF GE LMM 72-00-00-220-801 SUBTASK 72-00-00-280-012 NO DAMAGE NOTED. REMOVED AND REPLACED FAN BLADES REF TASK CARD E175-72-00-00-QE03. NO OTHER DEFECTS NOTED ON #1 ENG. REMOVED SNARGE FROM INLET AND DUCTS. ALSO IMPACT DAMAGE " POSSIBLE" TO NOSE RADOME JUST BELOW CENTER. INSPECTED RADOME. NO DEFECTS NOTED. RETURNED TO SERVICE.
